# SDR J72A2015F00032

- Difficulty date: November 30, 2014
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N589H
- Make and model: Piagio P180
- Aircraft serial: 1010
- Aircraft time: 6,220 hours, 4,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Part time: 6,220 hours, 4,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, THE CANTED BULKHEAD LOCATED AT FS 8154 6 O'CLOCK POSITION HAS CORROSION THE EXCEEDS MM SRM LIMITS. CAUSE OF PROBLEM SEEMS TO BE WATER ENTRAPMENT AFT OF THE BULKHEAD AND THE DRAIN HOLE LOCATED TO FAR AFT OF THE CANTED BULKHEAD TO DRAIN THE AREA.
